# SDR SWAA2022022319516

- Difficulty date: September 29, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON ACB INTERCOSTAL (BS 747 - BS 767 / BETWEEN S-25R AND S-26R). / MULTIPLE CORROSION AREAS UNDER THE NUTPLATES ON THE INTERCOSTAL (BAFFLE) FROM BS 747 - BS 767 RBL 21 BETWEEN STR 25R - 26R FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM NEED TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PAR 9.C. REMOVED AND REPLACED INTERCOSTAL (BAFFLE) FROM BS 747 - BS 767 RBL 21 BETWEEN STR 25R - 26R; P/N # 146A7505-8; PO# 698532 IAW DWG# 146A7502.
